MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON 300 SERIES G310; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON 300 SERIES G310; SCALER, ULTRASONIC
Catalog Number G310SCLR
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron 300 series g310, they allege that they have little water flow and the handpiece is getting warm; no injury resulted.
 
Additional Manufacturer Narrative
Rma-591847/warranty repair: (b)(6) 2025.Unit serial number: (b)(6).Foot pedal serial number - (b)(6).Sterimate/handpiece lot number - (n/a).Handpiece cable lot number - (11230).Repair tech: gpb.Qa: rb.Root cause: 000-no fault found-evaluated-meets specifications.Could not replicate the problem the customer has stated.The unit itself is up to date and runs according to manufacture specs.Furthermore, the power and vibration of the unit itself is up to date to manufacturing standards.Battery and syncing process is up to date and the battery is holding charge throughout testing and when turning the unit off and back on the foot pedal is still synced to the unit.When the foot pedal is taken of the usb foot pedal charger the foot pedal held battery charge throughout testing and did not lose any battery status throughout testing.Usb foot pedal charging cord is working in good condition to manufactured standards.Water pressure and water flow is up to the manufactured specs and no leaks throughout the unit itself and no leaks throughout the water supply hose and the handpiece cable.Please always inspect all used inserts that are dentsply sirona inserts.Make sure that the inserts are not worn or damaged or clogged and or bent.Please check any loose connections when plugin the components into the unit itself.Note: replaced damaged/worn components and recalibrated unit to factory specs.For proper evaluation and testing please always send in all parts that go along with the unit to be looked at.

Brand Name
CAVITRON 300 SERIES G310
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22994261
Report Number2424472-2025-00121
Device Sequence Number13141451
Product Code ELC
UDI-Device IdentifierD00382703121
UDI-PublicD00382703121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG310SCLR
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown